# SDR QXEA2018091000327

- Difficulty date: September 3, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 27,652 hours, 29,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL NR 9 FROM FSX 670.00-X782.00 IS CORRODED IN SEVERAL PLACES. SEAT RAIL NR 9 REPLACED WITH RAIL PART NUMBER 85338210-111 IAW SRM 51-40-07, 51-42-05-02-01, 51-40-15-02-01 AND 51-20-35.
